MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT WITH TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT WITH TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX36N
Medical Device Problem Codes Loose or Intermittent Connection (1371); Air/Gas in Device (4062)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 01/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming with the evaluation and device history results when received.Three mdrs mw5114684, mw5114686, & mw5114812 were submitted by customer.Customer confirmed all reports are for one event and acknowledged error.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported a loose connector on a transducer caused air to enter an ecmo circuit while in use of a patient.Event occurred in the operating room.Patient required intervention.Additional information is unknown.
 
Additional Manufacturer Narrative
The reported event of loose connector on a transducer was not able to be confirmed during evaluation.As received all connections were tight and secured.No leakage was detected from the kit during leak test.No visible damage was observed from the kit.All male and female luers of edwards dpt housing, zero stopcock and tubing connectors dimensionally passed iso standards.Edwards ifu instructs to ensure that all connection are secure.Further evaluation regarding related quality issues is under investigation.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
Updates to the h6 codes are as follows investigation findings was changed to no device problem found and investigation conclusions was changed to no problem detected.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
PRESSURE MONITORING KIT WITH TRUWAVE DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
MDR Report Key16513125
Report Number2015691-2023-11350
Device Sequence Number20412211
Product Code DXO
UDI-Device Identifier07460691950696
UDI-Public(01)07460691950696(17)240818(11)220819(10)64453340
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K925638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/18/2024
Device Model NumberPX36N
Device Catalogue NumberPX36N
Device Lot Number64453340
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer03/14/2023
05/08/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date03/30/2023
05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown